Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 8–17 (Mi zvmmf901)  

This article is cited in 1 scientific paper (total in 1 paper)

Continuous methods of stable approximation of solutions to non-linear equations in Hilbert space based on a regularized Gauss–Newton scheme

M. Yu. Kokurin

Mari State University, Ioshkar-Ola

Full text: PDF file (1219 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 6–15

Bibliographic databases:
UDC: 519.642.8
MSC: Primary 47J06; Secondary 65J15, 65J20
Received: 29.01.2003

Citation: M. Yu. Kokurin, “Continuous methods of stable approximation of solutions to non-linear equations in Hilbert space based on a regularized Gauss–Newton scheme”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 8–17; Comput. Math. Math. Phys., 44:1 (2004), 6–15

Citation in format AMSBIB
\Bibitem{Kok04}
\by M.~Yu.~Kokurin
\paper Continuous methods of stable approximation of solutions to non-linear equations in Hilbert space based on a regularized Gauss--Newton scheme
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 8--17
\mathnet{http://mi.mathnet.ru/zvmmf901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058199}
\zmath{https://zbmath.org/?q=an:1083.47515}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 6--15


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf901
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Ryazantseva, “Regularized continuous analog of the Newton method for monotone equations in the Hilbert space”, Russian Math. (Iz. VUZ), 60:11 (2016), 45–57  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:70
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021